Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Joint continuity of measurable biadditive mappings


Authors: Jens Peter Reus Christensen and Pal Fischer
Journal: Proc. Amer. Math. Soc. 103 (1988), 1125-1128
MSC: Primary 43A46; Secondary 22A10, 28C10, 39B70
DOI: https://doi.org/10.1090/S0002-9939-1988-0929436-1
MathSciNet review: 929436
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper is the following theorem. If $ {G_1},{G_2}$ and $ {G_3}$ are abelian Polish groups and $ C:{G_1} \times {G_2} \to {G_3}$ is a Christensen measurable biadditive mapping, then $ C$ is jointly continuous.


References [Enhancements On Off] (What's this?)

  • [1] J. Calbrix and J. P. Troallic, Applications séparément continues, C. R. Acad. Sci. Paris 288 (1979), 647-648. MR 534521 (80c:54009)
  • [2] J. P. R. Christensen, On sets of Haar measure zero in abelian Polish groups, Israel J. Math. 13 (1972), 255-260. MR 0326293 (48:4637)
  • [3] -, Topology and Borel structure, North-Holland, Amsterdam, American Elsevier, New York, 1974. MR 0348724 (50:1221)
  • [4] J. P. R. Christensen and P. Fischer, Small sets and a class of general functional equations, Aequationes Math. (to appear). MR 901797 (89f:43002)
  • [5] T. M. K. Davison, A functional equation for quadratic forms, Aequationes Math. 21 (1980), 1-7. MR 594087 (82a:39004)
  • [6] P. Fischer and Z. Slodkowski, Christensen zero sets and measurable convex functions, Proc. Amer. Math. Soc. 79 (1980), 449-453. MR 567990 (81d:28013)
  • [7] P. Fischer and J. P. Mokanski, A class of symmetric biadditive functionals, Aequationes Math. 23 (1981), 189-174. MR 689030 (84d:15025)
  • [8] A. M. Gleason, The definition of a quadratic form, Amer. Math. Monthly 73 (1966), 1049-1056. MR 0207728 (34:7543)
  • [9] S. Kurepa, On the quadratic functional, Acad. Serbe. Sci. Publ. Inst. Math. 13 (1959), 57-73. MR 0131187 (24:A1040)
  • [10] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. (2) 36 (1935), 719-723. MR 1503247

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 22A10, 28C10, 39B70

Retrieve articles in all journals with MSC: 43A46, 22A10, 28C10, 39B70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0929436-1
Keywords: Joint continuity, universal measurability, Christensen measurability, biadditive mappings
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society